Compact Bell inequalities for multipartite experiments

Yu-Chun Wu , Marek Żukowski , Jing-Ling Chen , Guang-Can Guo

Abstract

n/a
Author Yu-Chun Wu
Yu-Chun Wu,,
-
, Marek Żukowski (FMPI / ITPA)
Marek Żukowski,,
- Institute of Theoretical Physics and Astrophysics
, Jing-Ling Chen
Jing-Ling Chen,,
-
, Guang-Can Guo
Guang-Can Guo,,
-
Journal seriesPhysical Review A, ISSN 1050-2947, (A 35 pkt)
Issue year2013
Vol88
No2
Pages1-4
Publication size in sheets0.5
DOIDOI:10.1103/PhysRevA.88.022126
URL http://pra.aps.org/pdf/PRA/v88/i2/e022126
Languageen angielski
Score (nominal)35
ScoreMinisterial score = 35.0, 29-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 29-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 2.991 (2) - 2013=2.729 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back